# SDR DALA2021091305447

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Bulhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON LH WING CENTER SECTION REAR SPAR WEB NEAR REAR SPAR BULKHEAD FITTING (PICKLE FORK) RH UPPER CORNER SUSPECT CORROSION. REPAIRED PER ERA 593101-14. (LP 1941885)
